Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences


In the work, it is given the normal functor F acting in the category of compacts and their continuous mappings. This functor does not preserve the Souslin number (or hereditary cellularity), the hereditary density, the hereditary π-weight and the hereditary Shanin number, the hereditary caliber, the hereditary precaliber, the hereditary preshanin number, the hereditary weak density, the hereditary Lindelöf number, and the hereditary extent of a compact. The example of the normal functor and the compact of Aleksandorv's two arrows are given. We study the action of functors expn, expω, expc and exp on finally compact, hereditarily disconnected, strongly zero-dimensional, extremely disconnected, paracompact spaces.

First Page


Last Page



1. Fedorchuk V.V. Covariant functors in the category of compacta, absolute retracts, and Q-manifolds. Russian Math. Surveys, Vol. 36, No. 3, 177–195 (1981).

2. Fedorchuk V.V., Todorcevic S. Cellularity of covariant functors. Topology and its Applications, Vol. 76, Issue 1, 125–150 (1997).

3. Beshimov R.B. About increasing density and low density by weakly normal functors. Math. notes, Vol. 84, No. 4, 527–531 (2008).

4. Fedorchuk V.V. The Suslin number of the functor of probability measures. Topology and its Applications, Vol. 84, Issue 1, 55–60 (1998).

5. Ceder J. Some generalizations of metric spaces. Pacific Journal of Mathematics, Vol. 11, No. 1, 105–126 (1961).

6. Fedorchuk V.V., Filippov V.V. General Topology. Basic Constructions. Fizmatlit, Moscow, (2006). – 332 p.

7. Engelking R. General Topology. Mir, Moscow, (1986). – 752 p.

8. Shchepin E.V. Functors and uncountable powers of compacta. Russian Math. Surveys, Vol. 36, No. 3, 1–71 (1981).

9. Archangel'skii A.V., Ponomarev V.I. Foundations of General Topology in Problems and Exercises. Nauka, Moscow. (1974). – 424 p.

10. Shanin N.A. On a product of topological spaces. Tr. Mat. Inst. Steklova, Vol. 24, 1–112 (1948).

11. Shchepin E.V. Topology of limit spaces of uncountable inverse spectra. Russian Math. Surveys, Vol. 31, No. 5, 155–191 (1976).

12. Radul T.N. On the functor of order-preserving functionals. Comment. Math. Univ. Carol., Vol. 39, No. 3, 609–615 (1998).

13. Albeverio S., Ayupov Sh.A., Zaitov A.A. On certain properties of the spaces of order-preserving functionals. Topology and its Applications, Vol. 155, Issue 16, 1792–1799 (2008).

14. Davletov D.E., Djabbarov G.F. Functor of semiadditive functionals. Methods of Functional Analysis and Topology, Vol. 14, No. 4, 314–322 (2008).

15. Shapiro L.B. On extension operators and normal functors. MSU Bulletin, Ser math-mech. No. 1, 35–42 (1992).

16. Beshimov R.B., Mukhamadiev F.G. Cardinal properties of Hattori spaces their hyperspaces. Questions and Answers in General Topology, Vol. 33, No. 1, 43–48 (2015).

17. Shapirovskii B.E. On the π-character and π-weight in compacts. Dokl. Akad. Nauk SSSR, Vol. 223, No. 4, 799–802 (1975).

18. Arkhangel'skii A.V. Structure and classification of topological spaces and cardinal invariants. Russian Math. Surveys, Vol. 33, No. 6, 33–96 (1978).

19. Michael E. Topologies on spaces of supsets. Trans. Amer. Math. Soc., Vol. 71, No. 1, 152–172 (1951).

20. Tkachuk V.V. Topological Applications of the Game Theory. Moscow State University, Moscow, (1992). – 112 p.

21. Fedorchuk V.V. On some geometric properties of covariant functors. Russian Math. Surveys, Vol. 39, No. 2, 175–176 (1984).

22. Basmanov B.N. Covariant functors, retracts and dimension. Dokl. Akad. Nauk SSSR, Vol. 271, No. 5, 1033–1036 (1983).

23. Beshimov R.B., Safarova D.T. Some topological properties of the functor expn. Bulletin NUK, No. 4, 40–45 (2018).

24. Mizokami T. On hyperspaces of generalized metric spaces. Topology and its Applications, Vol. 76, Issue 2, 169–173 (1997).

25. Beshimov R.B. On some cardinal invariants of hyperspaces. Mathematychni Studii, Vol. 24, No. 2, 197–202 (2005).

26. Fedorchuk V.V. Infinite-dimensional compact Hausdorff spaces. Math. USSR-Izv., Vol. 13, No. 2, 445–460 (1979).

27. Mukhamadiev F.G., Mamadaliev N.K. Cardinal properties of Hattori spaces on the real lines and their superextensions. Mathematica Aeterna, Vol. 4, No. 5, 465–475 (2014).

28. Beshimov R.B., Mukhamadiev F.G. Hereditary cardinal properties of the Hattori space on the number line and space of super extension. Bulletin NUK, No. 1, 11–18 (2014).

29. Chatyrko.V.A., Hattory Y. A poset of topologies on the set of real numbers. Comment. Math. Univ. Carolin., Vol. 54, No. 2, 189–196 (2013).

30. Mamadaliev N.K. On some cardinal and topological properties of the space of semiadditive functionals with finite supports. Uz. Math. Journal., No. 2, 88–97 (2017).

31. Beshimov R.B., Mamadaliev N.K. On the functor of semiadditive τ-smooth functionals. Topology and its Applications, Vol. 221, Virtual Special Issue, 167–177 (2017).



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.